CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
基于共形几何代数的几何分解及程序实现 期刊论文
应用数学学报, 2007, 卷号: 030, 期号: 005, 页码: 891
Authors:  曹南斌;  李洪波;  张盛鹏
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10